Thank you for posting your query.
Thank God you have finally asked someone this. It is in no way good to take i-pills repeatedly.
It is only an emergency contraceptive
measure. If abused this drug can cause serious problems.
It is possible that i-pills taken by your girlfriend could be causing the irregular periods
, I can not fathom the reason for taking this particular medicine so many times that too without a prescription.
there are plenty other contraceptive methods which are much safe and better in many ways.
You can consider using a condom for once.
Regarding the long term consequences I would not be able to elaborate as I have never come across such a case in my experience, and I don't think anyone else has since these drugs became available pretty recently.
In short term they do have deleterious effects. They can cause irregular periods, Excessive bleeding or scanty bleeding. They might also cause a condition called as Ashermann's syndrome depending on after how many days of conception she took the pills, and secondary amenorrhea
to name a few.
I urge you to get her to consult with her gynecologist for a proper evaluation.
And ask her to kindly try alternative contraceptive methods like putting a condom on you. Try methods which prevent the sperms getting into her uterus
rather than trying to get rid of them after they have entered or fertilized the ovum.
Hope I was clear enough in conveying the message.
Do write back if you further queries.
Wishing her a hassle free recovery.